Alert archive / Oregon / Gale Watches in 2009
Gale Watch 21, NWS Medford, OR
NWS Medford, OR issued this gale watch at Oct 6, 2009, 3:23 AM PDT. It took effect at Oct 7, 2009, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 6, 2009, 3:23 AM PDT (10:23 UTC)
- In effect from
- Oct 7, 2009, 2:00 PM PDT
- Expired
- Oct 7, 2009, 3:15 AM PDT
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
705 WHUS76 KMFR 061023 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 323 AM PDT TUE OCT 6 2009 PZZ376-062330- /O.NEW.KMFR.SI.Y.0094.091006T1023Z-091007T2100Z/ /O.EXT.KMFR.SW.Y.0088.000000T0000Z-091007T2100Z/ /O.NEW.KMFR.GL.A.0021.091007T2100Z-091008T0600Z/ /O.NEW.KMFR.SE.A.0021.091007T2100Z-091008T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 323 AM PDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. IN ADDITION... A HAZARDOUS SEAS WATCH HAS BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY. NORTH WINDS OF 10 TO 20 KT WITH GUSTS TO 25 KT WILL INCREASE THIS AFTERNOON TO 25 KT WITH GUSTS TO 30 KT. THE WINDS WILL CONTINUE AT THIS STRENGTH THROUGH EARLY WEDNESDAY...AND WILL LIKELY RISE TO GALE FORCE WEDNESDAY AFTERNOON AND EVENING AS FREQUENT GUSTS TO 35 KT DEVELOP. NORTHWEST SWELLS OF 4 FEET AT 8 SECONDS THIS MORNING WILL LOWER TO 2 FEET TONIGHT. WIND WAVES HOWEVER WILL BUILD FROM 3 TO 5 FEET AT 5 SECONDS THIS MORNING...TO 7 TO 9 FEET AT 7 SECONDS LATE THIS AFTERNOON THROUGH TONIGHT. THE COMBINED SEAS TONIGHT MAY EXCEED 10 FEET LOCALLY. BY WEDNESDAY AFTERNOON AND EVENING...FRESH NORTHWEST SWELLS OF 7 FEET AT 8 SECONDS WILL COMBINE WITH 7 TO 10 FOOT WIND WAVES TO PRODUCE DANGEROUSLY STEEP SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-062330- /O.NEW.KMFR.SI.Y.0094.091006T2200Z-091008T0600Z/ /O.NEW.KMFR.SW.Y.0089.091006T2200Z-091009T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 323 AM PDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT FRIDAY. NORTH WINDS WILL INCREASE THIS AFTERNOON TO 15 TO 20 KT WITH GUSTS TO 25 KT. IN TURN...SEAS WILL BUILD TO 7 TO 8 FEET AT 8 SECONDS. WINDS AND SEAS WILL DECREASE A BIT OVERNIGHT...BUT WILL RISE AGAIN WEDNESDAY WITH NORTHERLY GUSTS TO 25 KT AND SEAS OF 8 TO 10 FEET AT 8 SECONDS DEVELOPING BY LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-356-062330- /O.NEW.KMFR.SI.Y.0094.091006T2200Z-091007T0600Z/ /O.NEW.KMFR.SW.Y.0089.091006T2200Z-091007T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 323 AM PDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. NORTH WINDS WILL INCREASE TO 10 TO 20 KT THIS AFTERNOON. FREQUENT GUSTS TO 25 KT WILL OCCUR MAINLY BEYOND 5 NM FROM SHORE. MEANWHILE... SEAS OF 2 TO 5 FEET AT 8 SECONDS WILL BUILD TO 5 TO 8 FEET AT 8 SECONDS. THE WAVES WILL BE HIGHEST BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ STAVISH
3 follow-up statements
879 WHUS76 KMFR 061523 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 823 AM PDT TUE OCT 6 2009 PZZ376-070430- /O.CON.KMFR.SI.Y.0094.000000T0000Z-091007T2100Z/ /O.CON.KMFR.SW.Y.0088.000000T0000Z-091007T2100Z/ /O.CON.KMFR.GL.A.0021.091007T2100Z-091008T0600Z/ /O.CON.KMFR.SE.A.0021.091007T2100Z-091008T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 823 AM PDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. NORTH WINDS OF 10 TO 20 KT WITH GUSTS TO 25 KT WILL INCREASE THIS AFTERNOON TO 25 KT WITH GUSTS TO 30 KT. THE WINDS WILL CONTINUE AT THIS STRENGTH THROUGH EARLY WEDNESDAY...AND WILL LIKELY RISE TO GALE FORCE WEDNESDAY AFTERNOON AND EVENING AS FREQUENT GUSTS TO 35 KT DEVELOP. NORTHWEST SWELLS OF 4 FEET AT 8 SECONDS THIS MORNING WILL LOWER TO 2 FEET TONIGHT. WIND WAVES HOWEVER WILL BUILD FROM 3 TO 5 FEET AT 5 SECONDS THIS MORNING...TO 7 TO 9 FEET AT 7 SECONDS LATE THIS AFTERNOON THROUGH TONIGHT. THE COMBINED SEAS TONIGHT MAY EXCEED 10 FEET LOCALLY. BY WEDNESDAY AFTERNOON AND EVENING...FRESH NORTHWEST SWELLS OF 7 FEET AT 8 SECONDS WILL COMBINE WITH 7 TO 10 FOOT WIND WAVES TO PRODUCE DANGEROUSLY STEEP SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-070430- /O.CON.KMFR.SI.Y.0094.091006T2200Z-091008T0600Z/ /O.CON.KMFR.SW.Y.0089.091006T2200Z-091009T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 823 AM PDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT FRIDAY. NORTH WINDS WILL INCREASE THIS AFTERNOON TO 15 TO 20 KT WITH GUSTS TO 25 KT. IN TURN...SEAS WILL BUILD TO 7 TO 8 FEET AT 8 SECONDS. WINDS AND SEAS WILL DECREASE A BIT OVERNIGHT...BUT WILL RISE AGAIN WEDNESDAY WITH NORTHERLY GUSTS TO 25 KT AND SEAS OF 8 TO 10 FEET AT 8 SECONDS DEVELOPING BY LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-356-070430- /O.CON.KMFR.SI.Y.0094.091006T2200Z-091007T0600Z/ /O.CON.KMFR.SW.Y.0089.091006T2200Z-091007T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 823 AM PDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. NORTH WINDS WILL INCREASE TO 10 TO 20 KT THIS AFTERNOON. FREQUENT GUSTS TO 25 KT WILL OCCUR MAINLY BEYOND 5 NM FROM SHORE. MEANWHILE... SEAS OF 2 TO 5 FEET AT 8 SECONDS WILL BUILD TO 5 TO 8 FEET AT 8 SECONDS. THE WAVES WILL BE HIGHEST BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$
194 WHUS76 KMFR 070403 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 903 PM PDT TUE OCT 6 2009 PZZ376-071715- /O.CON.KMFR.SI.Y.0094.000000T0000Z-091007T2100Z/ /O.CON.KMFR.SW.Y.0088.000000T0000Z-091007T2100Z/ /O.CON.KMFR.GL.A.0021.091007T2100Z-091008T0600Z/ /O.CON.KMFR.SE.A.0021.091007T2100Z-091008T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 903 PM PDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. NORTH WINDS OF 10 TO 20 KT WITH GUSTS TO 25 KT WILL INCREASE THIS AFTERNOON TO 25 KT WITH GUSTS TO 30 KT. THE WINDS WILL CONTINUE AT THIS STRENGTH THROUGH EARLY WEDNESDAY...AND WILL LIKELY RISE TO GALE FORCE WEDNESDAY AFTERNOON AND EVENING AS FREQUENT GUSTS TO 35 KT DEVELOP. NORTHWEST SWELLS OF 4 FEET AT 8 SECONDS THIS MORNING WILL LOWER TO 2 FEET TONIGHT. WIND WAVES HOWEVER WILL BUILD FROM 3 TO 5 FEET AT 5 SECONDS THIS MORNING...TO 7 TO 9 FEET AT 7 SECONDS LATE THIS AFTERNOON THROUGH TONIGHT. THE COMBINED SEAS TONIGHT MAY EXCEED 10 FEET LOCALLY. BY WEDNESDAY AFTERNOON AND EVENING...FRESH NORTHWEST SWELLS OF 7 FEET AT 8 SECONDS WILL COMBINE WITH 7 TO 10 FOOT WIND WAVES TO PRODUCE DANGEROUSLY STEEP SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-071715- /O.CON.KMFR.SI.Y.0094.000000T0000Z-091008T0600Z/ /O.CON.KMFR.SW.Y.0089.000000T0000Z-091009T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 903 PM PDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. NORTH WINDS WILL INCREASE THIS AFTERNOON TO 15 TO 20 KT WITH GUSTS TO 25 KT. IN TURN...SEAS WILL BUILD TO 7 TO 8 FEET AT 8 SECONDS. WINDS AND SEAS WILL DECREASE A BIT OVERNIGHT...BUT WILL RISE AGAIN WEDNESDAY WITH NORTHERLY GUSTS TO 25 KT AND SEAS OF 8 TO 10 FEET AT 8 SECONDS DEVELOPING BY LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-356-070600- /O.CON.KMFR.SI.Y.0094.000000T0000Z-091007T0600Z/ /O.CON.KMFR.SW.Y.0089.000000T0000Z-091007T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 903 PM PDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. NORTH WINDS WILL INCREASE TO 10 TO 20 KT THIS AFTERNOON. FREQUENT GUSTS TO 25 KT WILL OCCUR MAINLY BEYOND 5 NM FROM SHORE. MEANWHILE... SEAS OF 2 TO 5 FEET AT 8 SECONDS WILL BUILD TO 5 TO 8 FEET AT 8 SECONDS. THE WAVES WILL BE HIGHEST BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SVEN
992 WHUS76 KMFR 071015 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 315 AM PDT WED OCT 7 2009 PZZ376-072315- /O.EXT.KMFR.SI.Y.0094.000000T0000Z-091007T1800Z/ /O.EXT.KMFR.SW.Y.0088.000000T0000Z-091007T1800Z/ /O.UPG.KMFR.GL.A.0021.091007T2100Z-091008T0600Z/ /O.NEW.KMFR.SE.W.0039.091007T1800Z-091008T0600Z/ /O.NEW.KMFR.GL.W.0031.091007T1800Z-091008T0600Z/ /O.UPG.KMFR.SE.A.0021.091007T2100Z-091008T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 315 AM PDT WED OCT 7 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. NORTH WINDS 20 TO 25 KT WITH GUSTS TO 30 KT WILL INCREASE THIS AFTERNOON TO 20 TO 30 KT WITH GUSTS TO 35 KT. COMBINED SEAS OF 7 TO 9 FEET THIS MORNING WILL BUILD TO 9 TO 12 FEET AT 7 TO 8 SECONDS THIS AFTERNOON. THE GREATEST WINDS AND SEAS WILL OCCUR SOUTH OF GOLD BEACH. CONDITIONS WILL FALL BELOW WARNING LEVELS EARLY THURSDAY MORNING BUT WILL RISE AGAIN THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-072315- /O.EXB.KMFR.SI.Y.0094.091007T1800Z-091009T0600Z/ /O.EXB.KMFR.SW.Y.0088.091007T1800Z-091009T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 315 AM PDT WED OCT 7 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT FRIDAY. NORTH WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. THE WINDS WILL DECREASE OVERNIGHT THROUGH THURSDAY MORNING BUT WILL INCREASE AGAIN THURSDAY AFTERNOON AND EVENING. COMBINED SEAS WILL BUILD TO 6 TO 9 FEET AT 6 TO 8 SECONDS IN THE AFTERNOON AND EVENING AS THE WINDS STRENGTHEN. WINDS AND SEAS WILL BE GREATEST BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-072315- /O.EXT.KMFR.SI.Y.0094.000000T0000Z-091008T1200Z/ /O.EXT.KMFR.SW.Y.0089.000000T0000Z-091009T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 315 AM PDT WED OCT 7 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT FRIDAY. NORTH WINDS WILL INCREASE LATE THIS AFTERNOON TO 15 TO 20 KT WITH GUSTS TO 25 KT. IN TURN...SEAS WILL BUILD TO 7 TO 9 FEET AT 8 SECONDS. WINDS WILL DECREASE OVERNIGHT...BUT SEAS WILL REMAIN ELEVATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ STAVISH
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Oct 6, 2:39 AM PDT, 44 minutes earlier.
Area forecast discussion, Oct 6, 2:39 AM PDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
239 AM PDT TUE OCT 6 2009
.SHORT TERM...AN UPPER TROUGH IS CENTERED JUST TO THE
SOUTHEAST...WHILE A RIDGE IS OFF THE COAST AND NUDGING INTO THE
PACNW. THE UPPER TROUGH CONTINUES TO SHIFT SOUTHWARD TODAY WITH
THE RIDGE REMAINING OFFSHORE. THIS PATTERN IS BRINGING COOL
NORTHEAST FLOW OVER THE AREA THIS MORNING...WITH FLOW BECOMING
MORE NORTHERLY AS THE TROUGH MOVES SOUTH. A THERMAL TROUGH IS
LOCATED NEAR THE SURFACE...ALSO BRINGING EAST TO NORTHEAST FLOW.
OFFSHORE FLOW WILL CONTINUE OVER THE HIGHER TERRAIN TODAY...WITH
STRONGEST WINDS AND GUSTY THIS MORNING. THEN...LATE TUESDAY NIGHT INTO
WEDNESDAY A SHORTWAVE TROUGH MOVES SOUTHWARD INTO THE REGION. THIS
TROUGH WILL BE CENTERED EAST OF THE AREA...SO EXPECT SHOWERS TO
REMAIN WELL TO THE EAST. HOWEVER..THE THERMAL TROUGH WILL WEAKEN TO
THE NORTH AND LOW CLOUDS ARE EXPECTED TO DEVELOP ALONG THE COOS
COAST WEDNESDAY MORNING.
BEHIND THE SHORTWAVE TROUGH...WEDNESDAY THROUGH SATURDAY...EXPECT
ADDITIONAL SHORTWAVE ACTIVITY TO KEEP A TROUGH PATTERN EAST OF THE
AREA WITH AN UPPER RIDGE CENTERED JUST OFFSHORE. THIS WILL KEEP
WEAK HIGH PRESSURE OF THE AREA WITH SUNNY AND WARM CONDITIONS.
LONG RANGE MODELS ARE FORECASTING A GRADUAL WARM UP LATE IN THE
WEEK INTO THE WEEKEND WITH 1000-500 MB THICKNESSES INCREASING AND THE
RIDGE GRADUALLY SHIFTING EASTWARD BECOMING CENTERED OVER THE AREA
SUNDAY.
.LONG TERM...
THE 12Z ECMWF AND 00Z GFS BOTH INDICATE A CHANGE IN THE PATTERN
NEXT WEEK WITH THE POTENTIAL FOR A MODERATE TO STRONG FRONT TO
REACH THE COAST NEXT TUESDAY.
&&
.AVIATION...VFR CONDITIONS OVER THE NEXT 24 HOURS...EXCEPT
ISOLATED IFR EARLY THIS MORNING IN PATCHY FOG IN THE UMPQUA
VALLEY INCLUDING NEAR KRBG.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR ORZ024-ORZ025-
ORZ026.
FROST ADVISORY FROM 2 AM TO 8 AM PDT WEDNESDAY FOR ORZ024-ORZ026.
CA...FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR CAZ080.
FROST ADVISORY FROM 2 AM TO 8 AM PDT WEDNESDAY FOR CAZ081-CAZ082.
FREEZE WARNING UNTIL 8 AM PDT THIS MORNING FOR CAZ081-CAZ082.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 3 PM
THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR PZZ350-PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 3 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING FOR PZZ350-PZZ356.
GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING
FOR PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 PM PDT WEDNESDAY FOR
PZZ376.
HAZARDOUS SEAS WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM PDT WEDNESDAY
FOR PZZ376.
SMALL CRAFT ADVISORY FOR WINDS FROM 3 PM THIS AFTERNOON TO 11 PM
PDT WEDNESDAY FOR PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 3 PM THIS AFTERNOON
TO 5 AM PDT FRIDAY FOR PZZ370.
CCHazardous weather outlook, Oct 5, 4:29 PM PDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 429 PM PDT MON OCT 5 2009 CAZ081-082-061500- CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- 429 PM PDT MON OCT 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FREEZE WARNING IS IN EFFECT BEGINNING AT 2 AM PDT TONIGHT. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FREEZE WARNING WILL BE IN EFFECT UNTIL 8 AM PDT TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-ORZ024>026-061500- WESTERN SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- 429 PM PDT MON OCT 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A FROST ADVISORY IS IN EFFECT BEGINNING AT 2 AM PDT TONIGHT. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FROST ADVISORY WILL BE IN EFFECT UNTIL 8 AM PDT TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:08 AM PDT | Frost Advisory | MFR | Curry, Douglas, Jackson, Josephine | 29 hr |
| Oct 6, 3:23 AM PDT | Hazardous Seas Watch | MFR | 24 hr | |
| Oct 6, 3:23 AM PDT | Small Craft Advisory for Winds | MFR | 5 days | |
| Oct 6, 3:23 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.